# SDR MJ01709001

- Difficulty date: June 6, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 10,780 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 114S38492
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CRACK WAS DISCOVERED WHILE PERFORMING MX ON THE RT LANDING GEAR PROXIMITY SWITCH.  TRUNNION ASSY - DRAG LINKS- AFT LANDING GEAR RT.  (K)
